# SDR SWIA200820033

- Difficulty date: September 9, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N217SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120286
- Aircraft time: 34,986 hours, 46,571 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Condition: Jammed
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON CLIMB, RIGHT RUDDER WAS JAMMED AFTER ABOUT 1 INCH OF TRAVEL.  REPLACED BLUE RUDDER ACT PER MM 27-22-00, P/N: 308140-1003, S/N ON, 0153 S/N OFF, 0494.
